Families of exact traveling wave solutions to the space time fractional modified KdV equation and the fractional Kolmogorov-Petrovskii-Piskunovequation


M. Hafiz Uddin,M. Ali Akbar,Md. Ashrafuzzaman Khan,Md. Abdul Haque,




Exact solution,fractional modified KdVequation,Kolmogorov-Petrovskii-Piskunov equation,modified Remann-Liouville derivative,traveling wave solution,solitary wave solution,


Thespace time fractional modified KdV equation and fractional Kolmogorov-Petrovskii-Piskunov(KPP)equation models the unidirectional and bidirectional waves on shallow water surfaces, long internal wavein a density-stratified ocean, ion acoustic waves in plasma, acoustic waves on a crystal lattice. The fractional derivatives are defined in the modified Riemann-Liouville sense.In this article, we obtain exact solution of these equations by means of the recently established two variables(G1/G,1/G)-expansion method.The solutions are obtained in the form of hyperbolic, trigonometric and rational functions involving parameters. When the parameters are assigned particular values, the solitary wave solutions are generated from the traveling wave solutions. The method indicates that it is easy to implement,computationally attractive and is the general form of theoriginal(G1/G)-expansion method.


I.Akbar, M. A., Ali, N. H. M., and Zayed, E. M. E. “A generalized and improved -expansion method for nonlinear evolution equation”. Math Probl. Eng., Vol. 20, No. 12, pp 12-22 (2012).

II.Akbar, M. A., Ali, N. H. M., and Zayed, E. M. E. “Abundant exact traveling wave solutions of the generalized Bretherton equation via the improved -expansion method”. Commun. Theor. Phys., Vol. 57, No. 2, pp 173-178 (2012).

III.Akbar, M. A., and Ali, N. H. M., “New solitary and periodic solutions of nonlinear evolution equation by Exp-function method”. World Applied Science Journal , Vol. 17, No. 12, pp 1603-1610 (2012).

IV.Arafa, A. A. M., Rida, S. Z. and Mohamed, H. “Homotopy analysis method for solving biological population model”. Commun. Theor. Phys., Vol.56, No.5, pp 797-800 (2011).

V.Aslan, I. “Discrete exact solutions to some nonlinear differential-difference equations via the -expansion method”. Appl. Math. Comp., Vol. 215, No. 8, pp 3140-3147 (2009).

VI.Ayhan, B. and Bekir, A. “The -expansion method for the nonlinear lattice equations”. Commun. Nonlinear Sci. Numer. Simulat., Vol. 17, pp 3490-3498 (2012).

VII.Bekir, A., Guner, O. and Cevikel, A. C. “Fractional Complex Transform and Exp-Function Methods for Fractional Differential Equations”. Abst. Appl. Anal., Vol. 13, pp 426-462 (2013).

VIII.Bekir, A., Guner, O. and Unsal, O. “The First Integral Method for exact Solutions of nonlinear Fractional Differential Equation”. J. Comp. Nonlin. Dyn., Vol. 10 (2015).

IX.Caputo, M. “Linear models of dissipation whose is almost frequency independent, Geophysics”. J.Roy. Astron. Soc. Vol. 13, No. 2, pp 529-539 (1967).

X.El-Sayedand, A. M. A., and Gaber, M. “The Adomian’s decomposition method for solving partial differential equation of fractional order in finite domains”. Phys. Lett. A, Vol.359, No.3, pp175-182 (2006).

XI.El-Sayed, A. M. A., Behiry, S. H., and Raslan, W. E: Adomian’s decomposition method for solving an intermediate fractional advection-dispersion equation, Computers and Mathematics with applications, Vol. 59, No. 5, pp 1759-1765 (2010)

XII.Erturk, V. S., Momani, S. and Odibat, Z. “Application of Generalized Transformation Method to Multi-order Fractional Differential Equations”. Commun. Nonlin. Sci. Numer. Simul., Vol. 13, No.8, pp1642-1654 (2008).

XIII.Feng, J., Li, W., and Wan, Q. “Using -expansion to seek traveling wave solution of Kadomtsev-Petviashvili-Piskunovequation”. Appl. Math. Comput, Vol. 217, pp 5860-5865 (2011).

XIV.Geprel, K.A. “The Homotopy Perturbation Method Applied to the Nonlinear fractional Kolmogorov-Petrovskii-Piskunov Equations”. Appl. Math. Lett., Vol.24, No.8, pp1428-1434 (2011).

XV.Gepreel, K. A and Omran, S. “Exact solutions for nonlinear partial fractional differential equations”. Chinese Phys. B, Vol. 21, No. 11 (2012).

XVI.Guo, S. and Mei, L. “The fractional variational iteration method using He’s polynomial”. Phys. Lett. A, Vol.375, No.3, pp309-313 (2011).

XVII.Guo, S. M., Mei, L. Q., Li, Y. and Sun, Y. F. “The improved fractional sub-equation method and its applications to the space-time fractional differential equations in fluid mechanics”. Phys. Lett. A, Vol.376, No.4, pp407-411 (2012).

XVIII.Gupta, P. K.and Singh, M. “Homotopy Perturbation Method for fractionalFornberg-Whitham Equation”. Comput. Math. Appl., Vol.61, No.2, pp250-254 (2011).

XIX.Hariharan, G. “The homotopy analysis method applied to the Kolmogorov-Petrovskii-Piskunov (KPP) equation and fractional KPP equations”. J. Math. Chem., Vol. 51, No. 3, pp 992-1000 (2013).

XX.Ji, J., Zhang, J. B. and Dong, Y. J. “The fractional variational iteration method improved with the Adomian series”. Appl. Math. Lett., Vol. 25, pp 2223-2226 (2012).

XXI.Jumarie, G. “Modified Riemann-Liouville derivative andfractional Taylor series of non-differentiable functions further results”. Comput. Math. Appl. Vol. 51, pp 1367-1376 (2006).

XXII.Kilbass, A. A, Srivastava, H. M, Trujillo, J. J: Theory and applications of fractional differential equations, Elsevier, Amsterdam, Netherlands (2006).

XXIII.Kudryshov, N. A. “A note on the -expansion method”. Appl. Math. Comput., Vol. 217, No. 4, pp 1755-1758 (2010).

XXIV.Li, L. X., Li, E. Q. and Wang, M. L. “The -expansion method and its application to travelling wave solutions of the Zakharov equation”. Appl. Math. B, vol. 25, No. 4, pp 454-462 (2010).

XXV.Lu, B. “Backlund transformation of fractional Riccati equation and its applications to nonlinear fractional partial differential equations”. Phys. Lett. A, Vol.376, pp2045-2048, (2012).

XXVI.Lu, B. “The first integral method for some time fractional differential equation” J. Math. Anal. Appl., Vol. 395, No. 2, pp 684-693 (2012).

XXVII.Miller, K. S. and Ross, B.: An introduction to the fractionalcalculus and fractional differential equations, Wiley, New York (1993).

XXVIII.Odibat, Z. and Momani, S. “Generalized Differential Transform Method for Linear Partian Differential Equations of fractional Order”. Appl. Math. Lett. Vol.21, No.2, pp194-199 (2008).

XXIX.Podlubny, I. : Fractional differential equations, Academic, San Diego, CA (1999).

XXX.Ray, S. S. “A new approach for the application of Adomian’s decomposition method for the solution of fractional space diffusion equation with insulated ends”. Appl. Math. Comput., Vol. 202, No. 2, pp 544-549 (2008).

XXXI.Seadawy,A.R. “Approximation solutions of derivative nonlinear Schrodinger equation with computational applications by variational method”. The Euro. Phys. J. Plus., Vol. 130, pp 182-187 (2015).

XXXII.Seadawy, A. R. “Stability analysis of traveling wave solutions for generalized coupled nonlinear KdV equations”. Appl. Math. Inf. Sci. Vol. 10, No. 1, pp 209-214 (2016).

XXXIII.Seadawy, A. R. and Dianchen, L. “Ion acoustic solitary wave solutions of three-dimensional nonlinear extended Zakharov-Kuznetsov dynamical equationin a magnetized two-ion-temperature dusty plasma”. Results in Phys., Vol. 6,pp 590–593 (2016).

XXXIV.Seadawy, A. R., Arshad, M. and Dianchen, L. “Stability analysis of new exact traveling Wave Solutions of new coupled KdV and new coupled Zakharov-Kuznetsov systems”. Eur. Phys. J. Plus vol. 132, pp 1-20 (2017).

XXXV.Seadawy, A. R. “Travelling wave solutions of a weakly nonlinear two-dimensional higher order Kadomtsev-Petviashvili dynamical equation for dispersive shallow waterwaves”. Eur. Phys. J. Plus., Vol.132, pp 29-35(2017).

XXXVI.Seadawy, A. R. “The generalized nonlinear higher order of KdV equations from the higher order nonlinear Schrodinger equation and its solutions, Optik”. Int. J. Light Elet. Opt., Vol. 139, pp 31-43 (2017).

XXXVII.Song, L. N. and Zhang, H. Q. “Solving the fractional BBM-Burger equation using the Homotopy analysis method”. Chaos. Solitons Fractals, Vol. 40, No. 4, pp 1616-1622 (2009).

XXXVIII.Uddin, M. H., Akbar, M. A., Khan, M. A. and Haque, M. A. “Close Form Solutionsof the Fractional Generalized Reaction Duffing Model and the Density Dependent Fractional Diffusion Reaction Equation”. Appl. Comput. Math., Vol. 6, No. 4, pp 177-184 (2017).

XXXIX.Wang, M. L., Li, X. Z., and Zhang, J. L., “The -expansion method and the traveling wave solutions of nonlinear evolution equations in mathematical physics” .Phys. Lett. A, Vol. 372, No. 4, pp 417-423 (2008).

XL.Wu, G. C. and Lee, E. W. M. “Fractional variational iteration method and its application”. Phys. Lett. A, Vol. 374,No. 25, pp 2506-2509 (2010).

XLI.Wu, G. C. “A fractional variational iteration method for solving fractional nonlinear differential equations”. Comput. Math. Appl., Vol. 61, No. 8, pp 2186-2190 (2011).

XLII.Zayed, E. M. E. “The -expansion method and its applications to some nonlinear evolution equations in the mathematical physics”. J. Appl. Math. Comput., Vol. 30, No. 1, pp 89-103 (2009).

XLIII.Zayed, E. M. E. and Abdelaziz, M. A. M. “The two variable -expansion method for solving the nonlinearKdV-mkdV, equation”.Math. Prob. Engineering, ID 725061, 14 pages (2012).

XLIV.Zhang, S., Zong, Q. A., Liu, D. and Gao, Q. “A Generalized Exp-Function Method for Fractional Riccati Differential Equations”. Commun. Fractional Calculus, Vol. 1, No. 1, pp 48-51 (2010).

XLV.Zhang, S. and Zhang, H. Q. “Fractional sub-equation method and its application to the nonlinear fractional PDEs”. Phys. Lett. A, Vol. 375, No. 7, pp 1069-1073 (2011).

XLVI.Zhang, B. “-expansion method for solving fractional partial differential equation in the theory of mathematical physics”. Comm. Theor. Phys., Vol. 58, pp 623-630 (2012).

Author(s): M. Hafiz Uddin, M. Ali Akbar, Md. Ashrafuzzaman Khan ,Md. Abdul Haque View Download